MathSciNet Relay Station
MathSciNet bibliographic data
MR1185247 (94a:65011) 65D32
Lyness, J. N.; Sørevik, T. Lattice rules by component scaling. Math. Comp. 61 (1993), no. 204, 799–820.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement